Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Spotting, nausea and tingling above belly button. Pregnant?

my last period was on 3/23. I had unprotected sex on the 29th and on the 4th and I started bleeding from the 6th-9th but it was light. I had light spotting again only on the 14th. my period was due on the 17th and I took a pregnancy test this morning and it was negative. i ve been feeling semi-nauseous since the 15th and I have this weird tingling feeling right above my belly button too. my breasts feel fuller but not sore yet. could I be pregnant and have tested too soon?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

The symptoms you describe are pregnancy related.

There are chances of pregnancy since you have had unprotected intercourse.

I would advice you to wait for your natural periods and if you miss one go for a HPT with morning urine sample, or you can get an ultrasound of the pelvis done to confirm whether you are pregnant or not.

Take care.

Dr. Rishma Lakhani
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor